# SDR 20000613SH007

- Difficulty date: May 10, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Aircraft: N103MG
- Make and model: Grob G103ATWINII
- Aircraft serial: 33983K216
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod Tube
- Condition: Failed
- Location: 96 Inch Out Bd
- Part time: 7,775 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON PUSH ROD FOUND MISSING PLASTIC BEARING CAUSING RIVETS TO WEAR THROUGH PUSH ROD IN 2 PLACES.  (X)
